You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
Not All Numbers Can Be Created Equally
John P. Bonomo
The College Mathematics Journal
Vol. 45, No. 1 (January 2014), pp. 3-10
Published by: Mathematical Association of America
Stable URL: http://www.jstor.org/stable/10.4169/college.math.j.45.1.003
Page Count: 8
Preview not available
Summary We take a well-known problem—which numbers can or cannot be written as a sum of consecutive integers—and generalize it for summations involving any arithmetic sequence. Various general and specific theorems involving these summations are proven.
Copyright the Mathematical Association of America 2014